# SDR 96FDEA01344

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6519606178
- Condition: Corroded
- Location: Bs 1170- 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0467 AND 005.   CORROSION C53-224-04 ON BOTTOM SIDE OF WEB BS 1170-1176  RBL - LBL 2  WL 207.  REMOVED WEB BS 1170-1176  RBL - LBL 2  WL 207.  FABRICATED AND INSTALLED NEW WEB.  REMOVED SEAT TRACK BS 1130 - 1183  BL  ZERO  WL 207.  FABRICATED AND INSTALLED NEW TRACK.  ALL PER FEDEX SRM 51-20-1, 51-10-1.
